# SDR UPS07851096

- Difficulty date: October 11, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,894 hours, 27,384 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 L/ELEV UPPER INBD EXTERIOR SKIN OIL CANS.  REPAIRED L/ELEV UPPER INBD SKIN IAW SRM 55-2-1, 51-1-21, AND DWG 5655942.
